# SDR HALA2009060900030

- Difficulty date: June 9, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 18,814 hours, 20,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON REAR SPAR LWR TANG AT XRS 267 (AREA O/B FLAP ACT FITTING).  ACCOMPLISHED PERMANENT REPAIR PER BOEING MSSG.  NR HWI 09-0047-08B AND DRWG NR J060271.
